# SDR SWI2025F01795

- Difficulty date: July 14, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313851S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R IS CORRODED BETWEEN BS 409 TO 421.  INSTALLED STRINGER 21R FROM BS 394 - 477 IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-21-001-001-A01, 53-21-03-101-002-A01, AND 53-21-03-101-006-A01, REV 38 .
